# SDR REXA2022051200866

- Difficulty date: April 9, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690334071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 485-581 RBL 9 HAS MULTIPLE SPOTS OF CORROSION. 	REMOVED, FABRICATED & INSTALLED A SERVICEABLE SEAT RAIL IAW CRJ 900 AMM 53-00-49-000/400-801-A13 AND SRM 53-00-49-201-002-A01.
